MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG MINI PLATE, STRAIGHT, 4-HOLES, LONG BAR; IMPLANT

STRYKER LEIBINGER FREIBURG MINI PLATE, STRAIGHT, 4-HOLES, LONG BAR; IMPLANT
Catalog Number 55-10503
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Device not available to stryker for evaluation as the hospital is keeping the device.
 
Event or Problem Description
It was reported by a company representative that after an initial condyle fracture surgery was completed a revision surgery took place to remove the plate.No medical intervention and no adverse consequences were reported with the revision surgery, which was completed successfully without a delay.

Brand Name
MINI PLATE, STRAIGHT, 4-HOLES, LONG BAR
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key7541628
Report Number0008010177-2018-00044
Device Sequence Number1794487
Product Code JEY
UDI-Device Identifier04546540366214
UDI-Public04546540366214
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K022185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number55-10503
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1